MathSciNet Relay Station
MathSciNet bibliographic data
MR1321571 35J65 (34A34 35B05 35B32)
Castro, Alfonso; Kurepa, Alexandra Radial solutions to a Dirichlet problem involving critical exponents when $N=6$. Trans. Amer. Math. Soc. 348 (1996), no. 2, 781–798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement